MAUDE Adverse Event Report: CHOICESPINE, LLC CHOICESPINE HARRIER-SA LUMBAR INTERBODY SYSTEM; HARRIER-SA STRAIGHT DRIVER

CHOICESPINE, LLC CHOICESPINE HARRIER-SA LUMBAR INTERBODY SYSTEM; HARRIER-SA STRAIGHT DRIVER
Model Number Y070-0007
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) was doing a surgery when he commented on how the screw did not stay on driver very well.Straight driver continued to slip as he advanced the screw.Struggled to get cover plate attached, one screw was left proud attempted to advance screw when slipped off and speared a vessel.

Brand Name
CHOICESPINE HARRIER-SA LUMBAR INTERBODY SYSTEM
Common Device Name
HARRIER-SA STRAIGHT DRIVER
Manufacturer (Section D)
CHOICESPINE, LLC
400 erin drive
knoxville TN 37919
MDR Report Key9586324
Report Number3005819474-2019-00002
Device Sequence Number2401540
Product Code OVD
UDI-Device Identifier00840996173629
UDI-Public00840996173629
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180519
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2018
Device Model NumberY070-0007
Device Catalogue NumberY070-0007
Device Lot Number5085-40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR